| Model Number |
60728591 |
| Medical Device Problem Code |
Manufacturing, Packaging or Shipping Problem (2975)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
12/27/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Bayer product analysis reviewed photographs of the product.Visual examination confirmed the presence of a foreign material within the syringe barrel.Our investigation determined that the foreign material was most likely introduced during the manufacturing process at the third-party supplier and went undetected.A 12-month review of complaint history determined the complaint rate to be (b)(4) complaints per (b)(4).
Event or Problem Description
The customer reported the following: the customer observed a foreign material floating in the ssqk 65/115vs contrast syringe barrel after the filling process.No injury or adverse event was reported.